Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 12, NWS Bismarck, ND

May 30, 2016Adams County, Grant County, Sioux County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at May 30, 2016, 2:37 PM MDT for Adams County, Grant County, Sioux County, North Dakota. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2016, 2:37 PM MDT (20:37 UTC)
Expired
May 30, 2016, 3:20 PM MDT
In force
43 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, ND, Grant County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 119 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 1:48 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
197 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

169 
WUUS53 KBIS 302037
SVRBIS
NDC001-037-085-302130-
/O.NEW.KBIS.SV.W.0012.160530T2037Z-160530T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
337 PM CDT MON MAY 30 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHWESTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN ADAMS COUNTY IN SOUTHWESTERN NORTH DAKOTA...

* UNTIL 430 PM CDT/330 PM MDT/

* AT 337 PM CDT/237 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  THUNDER HAWK...OR 11 MILES EAST OF LEMMON...MOVING NORTHEAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHWESTERN GRANT...SOUTHWESTERN SIOUX AND SOUTHEASTERN ADAMS
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4594 10214 4595 10216 4631 10186 4605 10125
      4594 10167
TIME...MOT...LOC 2037Z 235DEG 22KT 4599 10194 

HAIL...1.00IN
WIND...60MPH
 
$$

JONES/CJS
2 follow-up statements
768 
WWUS53 KBIS 302053
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
353 PM CDT MON MAY 30 2016

NDC001-302103-
/O.CAN.KBIS.SV.W.0012.000000T0000Z-160530T2130Z/
ADAMS ND-
353 PM CDT MON MAY 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4594 10200 4614 10199 4631 10186 4605 10125
      4594 10167
TIME...MOT...LOC 2053Z 236DEG 17KT 4600 10189 

$$

NDC037-085-302130-
/O.CON.KBIS.SV.W.0012.000000T0000Z-160530T2130Z/
GRANT ND-SIOUX ND-
353 PM CDT MON MAY 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM
CDT/330 PM MDT/ FOR SOUTHWESTERN GRANT AND SOUTHWESTERN SIOUX
COUNTIES...

AT 353 PM CDT/253 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES
NORTHEAST OF THUNDER HAWK...OR 13 MILES EAST OF LEMMON...MOVING
NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MORRISTOWN AND THUNDER HAWK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4594 10200 4614 10199 4631 10186 4605 10125
      4594 10167
TIME...MOT...LOC 2053Z 236DEG 17KT 4600 10189 

HAIL...1.00IN
WIND...60MPH
 
$$

JONES
085 
WWUS53 KBIS 302120
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
420 PM CDT MON MAY 30 2016

NDC037-085-302129-
/O.CAN.KBIS.SV.W.0012.000000T0000Z-160530T2130Z/
GRANT ND-SIOUX ND-
420 PM CDT MON MAY 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRANT AND
SOUTHWESTERN SIOUX COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4594 10200 4614 10199 4631 10186 4605 10125
      4594 10167
TIME...MOT...LOC 2118Z 235DEG 22KT 4609 10170 

$$

JONES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 1:43 PM MDT, 54 minutes earlier.

Area forecast discussion, May 30, 1:43 PM MDT, 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Bismarck ND
243 PM CDT MON MAY 30 2016

.SHORT TERM...(This afternoon through Tuesday)
Issued at 243 PM CDT Mon May 30 2016

Our focus is on the potential for severe thunderstorms through
this evening, especially in south central ND.

The 18 UTC Bismarck sounding sampled relatively steep mid-level
lapse rates near 7.5 C/km, contributing to MLCAPE around 1000 J/kg
despite increasing cloud cover. The sounding also revealed 0-6-km
bulk wind shear just over 30 kt, sufficient for organized storms,
but likely favoring multi-cellular modes, especially given a small
weakness in the wind fields just above 700 MB. The 19 UTC surface
analysis places a surface low just north of Bismarck, with a warm
front extending east of the low from near Washburn to Carrington,
and a cold front south across central Morton and Grant Counties.
That demarcates the severe risk going forward, as supported by
recent convection-allowing model guidance. The 18 UTC sounding
revealed an uncapped air mass, and as a result convection and the
related cloud cover is still posing some issues to the potential
for severe convection. However, very recent visible satellite
imagery shows clearing over Grant County near the cold frontal
zone, which may enable more intense updrafts to form in the next
hour or two. That's in line with convection-allowing model output
that still suggests a line of storms with hail and wind potential
will move eastward near and south of I-94 from around Bismarck to
Jamestown between 20 and 03 UTC.

On Tuesday, the low pressure system will have occluded and the
surface to 500 MB circulation is forecast to become stacked in
north central ND. Showers and embedded, non-severe storms are
simulated by guidance to be wrapping around the north and west
sides of the stacked low, impacting much of western and north
central ND. There is some uncertainty in the southward extent
of the shower activity, with the ECMWF and 12 UTC NAM slightly
more robust with QPF to the south of Highway 200 than the GFS.
Nonetheless, those models are in relatively good agreement and
a blend of them supports widespread PoPs over 60 percent over
much of western and central ND, save for across the southern
James River valley where a mid-level dry slot will be in play.
Note that there is still a non-zero risk of weak funnels near
the stacked low over north central ND, but diagnostic output
from the 12 UTC guidance suggests that the low-level CAPE-VGP
setting will not favor cold core tornadoes. Conceptually, the
stacked low scenario doesn't favor cold core tornadoes, either,
as it reduces low-level baroclinicity and vorticity somewhat.

.LONG TERM...(Tuesday night through Sunday)
Issued at 243 PM CDT Mon May 30 2016

Lingering shower activity will gradually end Tuesday night and
early Wednesday as the stacked low pressure system slowly moves
east-northeast into southwest Ontario. The 12 UTC models are in
relatively good agreement suggesting that mid-level flow should
lose its cyclonic nature during the day Wednesday as that low
departs and 500-MB heights rise a bit in its wake. There may be
a low-end shower potential in central ND until those heights do
begin rising by afternoon, but confidence in any showers is low.

The key message we want to convey in the long term is a warming
trend that will commence by late week. The multi-model consensus
calls for highs to warm from the 60s F on Wednesday to the 70s F
Thursday, and upper 70s and lower 80s F Friday through Monday as
a stout 500-MB ridge takes shape over the intermountain west and
exerts its influence downstream across the northern Plains. The
deterministic and ensemble guidance displays low spread with the
ridge axis, but the amplitude of downstream flow differs, as the
00 and 06 UTC GFS simulations are generally deeper with a low in
the Great Lakes region by late weekend. A deeper low would favor
greater potential for somewhat cooler air to be advected into ND
in the general northwest flow aloft. CIPS analogs applied to the
00 UTC GFS ensemble reflect that possibility, offering no strong
signal as to whether temperatures will be above or below normal.
However, the non-GFS guidance supports less amplitude to the low
over the Great Lakes, favoring the warmer regime that's also the
main influence on our blended-model-driven forecast. CIPS analog
output strongly favors below-normal precipitation in the period
centered on this weekend, especially in western ND, so we have a
mainly dry forecast in play. However, the 00 and 12 UTC GFS and
NAM, and to a somewhat lesser extent the ECMWF, suggest that a
mid-level shortwave trough will cross the region Thursday night
and Friday, offering some shower and thunderstorm potential in
that time frame.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 243 PM CDT Mon May 30 2016

Widespread showers and thunderstorms will spread east out of
western and across central ND this afternoon and evening. Local
MVFR to IFR conditions are expected. Some storms may be severe
with large hail and damaging winds southwest and south central.
Widespread showers and embedded thunderstorms will continue into
Tuesday. MVFR to IFR ceilings are likely Tuesday in northwest and
north central ND, and they are possible over southwest and south
central ND, too.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...CJS
LONG TERM...CJS
AVIATION...CJS
Hazardous weather outlook, May 30, 2:07 PM MDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
307 PM CDT MON MAY 30 2016

NDZ001>005-009>013-017-018-031>033-040-041-043-312015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
HETTINGER-BOWMAN-
307 PM CDT MON MAY 30 2016 /207 PM MDT MON MAY 30 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
THROUGH TONIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS ARE FORECAST ON
TUESDAY. SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ019>023-025-034>037-042-044>048-050-051-312015-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
307 PM CDT MON MAY 30 2016 /207 PM MDT MON MAY 30 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME OF
THESE STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND
LOCALLY HEAVY RAINFALL. AN ISOLATED TORNADO MAY ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS ARE FORECAST ON
TUESDAY. SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

CJS

In the hours before

Special weather statement, May 30, 11:54 AM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1254 PM CDT MON MAY 30 2016

NDZ022-023-301845-
WELLS ND-SHERIDAN ND-
1254 PM CDT MON MAY 30 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHERIDAN AND WELLS
COUNTIES UNTIL 145 PM CDT...

AT 1254 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF HURDSFIELD...OR 13 MILES SOUTH OF HARVEY...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HARVEY...FESSENDEN...HURDSFIELD...CATHAY...BOWDON...SYKESTON...
HEIMDAL...BREMEN...MANFRED...CHASELEY...HAMBERG...WELLSBURG...
HEATON AND EMRICK.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4744 10009 4785 10008 4785 9932 4784 9929
      4767 9930 4767 9927 4745 9927
TIME...MOT...LOC 1754Z 228DEG 24KT 4757 9995

JONES
Special weather statement, May 30, 11:59 AM MDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1259 PM CDT MON MAY 30 2016

NDZ021-022-301845-
MCLEAN ND-SHERIDAN ND-
1259 PM CDT MON MAY 30 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SHERIDAN AND
NORTHEASTERN MCLEAN COUNTIES UNTIL 145 PM CDT...

AT 1259 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF TURTLE LAKE...OR 19 MILES EAST OF
GARRISON...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BUTTE...KRUEGER LAKE AND STRAWBERRY LAKE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4749 10101 4762 10117 4784 10091 4785 10031
TIME...MOT...LOC 1759Z 228DEG 24KT 4762 10099

JONES
Special weather statement, May 30, 12:16 PM MDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
116 PM CDT MON MAY 30 2016

NDZ019-034-301900-
MORTON ND-MERCER ND-
116 PM CDT MON MAY 30 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MERCER AND
NORTHWESTERN MORTON COUNTIES UNTIL 200 PM CDT...

AT 116 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GLEN ULLIN...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GLEN ULLIN AND HEBRON.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4680 10210 4687 10210 4715 10200 4705 10176
      4698 10176 4698 10162 4688 10138 4672 10182
      4672 10194
TIME...MOT...LOC 1816Z 220DEG 22KT 4681 10190

JONES
Special weather statement, May 30, 1:53 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
253 PM CDT MON MAY 30 2016

NDZ020-021-035-302030-
OLIVER ND-BURLEIGH ND-MCLEAN ND-
253 PM CDT MON MAY 30 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MCLEAN...EASTERN
OLIVER AND NORTHWESTERN BURLEIGH COUNTIES UNTIL 330 PM CDT...

AT 253 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF CROSS RANCH STATE PARK...OR 11 MILES SOUTH OF
WASHBURN...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WASHBURN...WILTON...CROSS RANCH STATE PARK...HENSLER...
SANGER AND PRICE.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4701 10112 4717 10133 4742 10090 4714 10068
TIME...MOT...LOC 1953Z 226DEG 27KT 4713 10110

JONES

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:48 AM MDTSpecial Weather StatementBISDunn27 min
May 30, 11:54 AM MDTSpecial Weather StatementBISWells51 min
May 30, 11:59 AM MDTSpecial Weather StatementBISSheridan46 min
May 30, 12:16 PM MDTSpecial Weather StatementBISOliver44 min
May 30, 1:53 PM MDTSpecial Weather StatementBISOliver37 min
May 30, 3:33 PM MDTSevere Thunderstorm WarningBISMcIntosh32 min
May 30, 4:46 PM MDTSpecial Weather StatementBISEmmons, Sioux44 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.